Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2004

Some Fractional Calculus for the Subclass of Starlike Functions with Negative Coefficients

Sezgin Akbulut

Chiang Mai J. Cilt 31 · ss. 197–203 · 01.01.2004

Atıf için künye

Akbulut, S. (2004). Some Fractional Calculus for the Subclass of Starlike Functions with Negative Coefficients. Chiang Mai J., 31, 197–203.

BibTeX
@article{akbulut2004-73288,
  author = {Akbulut, Sezgin},
  title = {Some Fractional Calculus for the Subclass of Starlike Functions with Negative Coefficients},
  journal = {Chiang Mai J.},
  year = {2004},
  volume = {31},
  pages = {197--203},
  url = {https://akademik.atauni.edu.tr/yayinlar/73288-some-fractional-calculus-for-the-subclass-of-starlike-functions-with-negative}
}